Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Skin turning red after exposure to UV - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   is anyone ther
Doctor :   hi
User :   i have a problem
Doctor :   how can ve help you
User :   my skin has turned red
Doctor :   k
User :   is it bcos i was exposed to UV
Doctor :   proceed wit your problem
User :   i was working with UV lamps in one of my experiments
User :   was exposed to UV for few minutes
User :   but have done before
Doctor :   k
User :   and nothing has happended before
User :   but now it is red
User :   when i wassh with water
User :   it burns
User :   or is it an allergy
Doctor :   since how many days your havin this problem?
User :   just last night
User :   my face became red only when i washed with water
User :   in the night
User :   i was working during the day
Doctor :   we would like to know your age and occupation
User :   21
User :   student
Doctor :   k
Doctor :   do have any earlier episodes of allergy
User :   nope
User :   no history of it
Doctor :   k.
Doctor :   ya there are chances of burns due to radiation exposure..
User :   k so how long will the redness be
User :   i have applied only aloe vera to soothen it
Doctor :   whats the severity of burnin pain?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor